The number of values of a boolean function

D. E. Daykin, L. Lovász

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)225-230
Number of pages6
JournalJournal of the London Mathematical Society
Volumes2-12
Issue number2
DOIs
Publication statusPublished - 1976

Fingerprint

Boolean Functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The number of values of a boolean function. / Daykin, D. E.; Lovász, L.

In: Journal of the London Mathematical Society, Vol. s2-12, No. 2, 1976, p. 225-230.

Research output: Contribution to journalArticle

@article{47785a0c7ab14ff0b08fe90d89fe8637,
title = "The number of values of a boolean function",
author = "Daykin, {D. E.} and L. Lov{\'a}sz",
year = "1976",
doi = "10.1112/jlms/s2-12.2.225",
language = "English",
volume = "s2-12",
pages = "225--230",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - The number of values of a boolean function

AU - Daykin, D. E.

AU - Lovász, L.

PY - 1976

Y1 - 1976

UR - http://www.scopus.com/inward/record.url?scp=84963108388&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84963108388&partnerID=8YFLogxK

U2 - 10.1112/jlms/s2-12.2.225

DO - 10.1112/jlms/s2-12.2.225

M3 - Article

AN - SCOPUS:84963108388

VL - s2-12

SP - 225

EP - 230

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -